# SDR USAA2011111600001

- Difficulty date: October 20, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR65+20 INCHES, -Y1732.  REPLACED FLOORBEAM AT FR65+20 INCHES, -Y1732 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53474250 & D53472750.
